# SDR GTIA021170

- Difficulty date: October 19, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT OUTBOARD SEAT TRACK APPROXIMATELY STATION 807, 788, 768, 750, 731, 712, 693, 674, 655, 636, 617, 598, 560 AND 541.  GOUGES AND CORROSION IN TRACK, APPROX STATION 807, 788, 768, 758 740, 731, 712, 693, 623, 674 AND 655 CORROSION AND GOUGES AT SCALLOPS.  MATERIAL LOSS IS OUT OF LIMITS LEFT OUTBOARD SEAT TRACK STATION 715 AND 790.  REMOVED DAMAGED SECTION TO SPLICE AT STATION 798.  FABRICATED NEW SEAT TRACK SECTION.  INSTALLED SEAT TRACK.  (M)
